I have been taking ortho cyclen continuously for almost 3 months. I'm on my third month and have about a week left on my pills, so when this pack ends I'm supposed to get my period, and I shouldn't be having it now. However, I have had a light to extremely heavy period for over two weeks. I know it's normal to have spotting in between periods, but this has been going on for a while and is far more than spotting. I don't know if I should stop taking it, or just keep going, but this is really becoming a problem for me. I have been out of town for a few days so I could not contact my local clinic (i was up in the mountains.) If anyone has had this experience and knows what its caused by and what to do about it, I would greatly appreciate your help. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.